MathSciNet Relay Station
MathSciNet bibliographic data
MR1399957 20M05 (05B15)
Cozar, Lionel Le semi-groupe libre des carrés magiques. (French) [The free semigroup of magic squares] J. Théor. Nombres Bordeaux 8 (1996), no. 1, 243–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement